Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 12.

Feinstein, Joel and Morley, S. and Yang, H. (2016) Abstract Swiss cheese space and classicalisation of Swiss cheeses. Journal of Mathematical Analysis and Applications, 438 (1). pp. 119-141. ISSN 0022-247X

Feinstein, Joel and Kamowitz, Herbert (1999) Endomorphisms of Banach algebras of infinitely differentiable functions.

Dales, H.G. and Feinstein, Joel (2010) Normed algebras of differentiable functions on compact plane sets. Indian Journal of Pure and Applied Mathematics, 41 (1). pp. 153-187. ISSN 0019-5588

Feinstein, Joel and Mortini, Raymond (2011) Partial regularity and t-analytic sets for Banach function algebras. Mathematische Zeitschrift, 271 (1-2). pp. 139-155. ISSN 0025-5874

Feinstein, Joel and Morley, S. (2017) Quasianalyticity in certain Banach function algebras. Studia Mathematica, 238 (2). pp. 133-153. ISSN 1730-6337

Feinstein, Joel and Yang, H. (2016) Regularity points and Jensen measures for R(X). Studia Mathematica, 235 (1). pp. 1-15. ISSN 1730-6337

Craig, J. and Feinstein, Joel and Patrick, P. (2015) Removability of exceptional sets for differentiable and Lipschitz functions. Contemporary Mathematics, 645 . pp. 63-67. ISSN 0271-4132

Feinstein, Joel and Kaniuth, E. and Somerset, D.W.B. (2002) Spectral synthesis and topologies on ideal spaces for Banach *-algebras. Journal of Functional Analysis, 196 (1). pp. 19-39. ISSN 0022-1236

Feinstein, Joel and Somerset, D.W.B. (1999) Spectral synthesis for Banach Algebras II.

Feinstein, Joel and Morley, S. and Yang, H. (2015) Swiss cheeses and their applications. Contemporary Mathematics, 645 . pp. 99-118. ISSN 0271-4132

Chaobankoh, T. and Feinstein, Joel and Morley, S. (2016) The chain rule for F-differentiation. Irish Mathematical Society Bulletin (77). pp. 19-34. ISSN 0791-5578

Feinstein, Joel (1999) Trivial Jensen measures without regularity.

This list was generated on Thu May 25 01:09:59 2017 UTC.